IJPAM: Volume 36, No. 3 (2007)

A REVERSE HILBERT'S TYPE INTEGRAL INEQUALITY

Wuyi Zhong
Department of Mathematics
Guangdong Institute of Education
Guangzhou, Guangdong, 510303, P.R. CHINA
e-mail: zwy@gdei.edu.cn


Abstract.By introducing the weight function, a reverse Hilbert's type integral inequality with some parameters and a best constant factor is given. As applications, two equivalent forms of the reverse inequality and some special results are obtained.

Received: August 14, 2006

AMS Subject Classification: 26D15

Key Words and Phrases: reverse Hilbert's type inequality, weight function, best constant factor, equivalent form

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2007
Volume: 36
Issue: 3